# SDR GLBA20100910G

- Difficulty date: September 10, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 31,035 hours, 37,779 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Burned
- Location: Rt Elevator
- Component: Elevator
- Component part number: 130610000614
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND A BURN HOLE IN THE RIGHT ELEVATOR 4" INBOARD OF OUTBOARD EDGE, .75" WIDE BY .625" DEEP. MAINTENANCE REPLACED THE RIGHT ELEVATOR,  IAW BMM TC 1900-2730-00. REMOVED IN SERVICABLE CONDITION FROM 195GL,
